MathSciNet Relay Station
MathSciNet bibliographic data
MR1094951 11N80 (11B39 11G05 11Y11)
Gordon, Daniel M.; Pomerance, Carl The distribution of Lucas and elliptic pseudoprimes. Math. Comp. 57 (1991), no. 196, 825–838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement